michiganjan Posted November 22, 2005 Report Share Posted November 22, 2005 Thanks to Buddy Lee's Wife, Sophia, and Poohbear for responding to my question about the NET defect. You all three wrote to me and said basically the same thing. However I am confused again. I swear my brain has been damaged from so many years of POTS!Here is a quote from PoohBear:"The high levels of norepinephrine, if you had them, would tell you to stay away from meds that inhibit the reuptake (such as tricyclic antidepressants, amphetamines, etc). I also find that anything that increases my norepinephrine levels makes me feel horrible and this makes sense to me too."Okay. Isn't wellbutrin a norepinephrine reuptake inhibitor? And yet Dr. Grubb has put POTS patients on it--he had me on it a few years ago.Also I just saw him last week and he prescribed Cymbalta, which I understand is a balanced seritonin and norephinephrine reuptake inhibitor in one. So how does this make sense? Wouldn't I want to avoid Cymbalta? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.